# SDR CALA2025112711506

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 113,032 hours, 15,135 cycles
- Engine: Pwa PW4090
- Engine time: 15,109 hours, 1,895 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 51A76701
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE FAN BLADE FAIRING N6 HAD PART OF THE TRAILING EDGE OF THE FAIRING THAT DEPART THE AIRPLANE. THE PART MISSING IS 8 BY 6 INCHES, (24 SQ INCHES) PERFORMED FOD INSPECTION IAW AMM 72-00-00-210-808-N02, THERE IS NO EVIDENCE OF BIRD STRIKE OR CORE INGESTION.   BLADE FAIRING REPLACED IAW AMM 72-31-07 PB401.
